# SDR DALA2021072904299

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 62,178 hours, 8,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED LOCATION JS 109. CORRECTIVE ACTION: RESECURED PANEL. (1891004)
